Teen Dies After Taking ‘Netflix and Chill’ Ecstasy pills


A 15-year-old girl died after she took ecstasy pills dubbed “Netflix and Chill” at an end of school term party, an inquest heard.

Tragic Leah Kerry had been to visit her grandmother before going to the party with her old school friends when she collapsed.

Her friends then left her for a “considerable” time on a bench to ”sleep it off” before returning to find her unresponsive and called an ambulance, the inquest was told.

The ambulance that was sent then went to the wrong park with the same name twelve miles away, the inquest heard.

Kerry, who had recently moved from Devon to Salisbury, a city in southern England, was pronounced dead after a three-hour battle to revive her in the hospital.

On Thursday, the inquest into her death heard that she suffered a fatal seizure. A representative from the South Western Ambulance Service Trust apologized to Kerry’s family.

Kerry’s mother, Sarah Forbear, told the inquest that her daughter had been excited at the prospect of seeing her friends. She added: “She was not a habitual drug user. This was an impulsive act.”

Forbear told the coroner she had dropped Kerry off at Newton Abbot railway station where she was met by a friend.

Kerry had around $30 to buy food and a train ticket to Torquay, a town 100 miles West of Salisbury, and said “Love you. Bye,” before walking away towards Courtenay Park.

But the friends went to the party at Bakers Park in Newton Abbot, outside Torquay, instead, and at 3 a.m. Kerry’s mother received a phone call from Torbay Hospital.

Doctors said her daughter was in the emergency department having taken an “unknown substance.”

She arrived at the hospital at 3:10 a.m. some 55 minutes after the first paramedic had arrived, she was unconscious, her kidneys had failed and her heart had gone into an abnormal rhythm. She died just after 6:00 a.m.

Blood tests showed ecstasy in her system, along with traces of cocaine and ketamine, although these could have been as a result of the “Netflix and Chill” pills being contaminated with other drugs.

Via


Comments

Send this to a friend